Affordable Access

Publisher Website

The Lasker–Noether Theorem in the categoryU( H ∗)

Authors
Journal
Journal of Pure and Applied Algebra
0022-4049
Publisher
Elsevier
Publication Date
Volume
163
Issue
2
Identifiers
DOI: 10.1016/s0022-4049(01)00006-8

Abstract

Abstract We prove the Lasker–Noether Theorem in the category U( H ∗) of unstable H ∗⊙ P ∗ -modules. Along the way, we generalize Lam's J -functor to the context of modules.

There are no comments yet on this publication. Be the first to share your thoughts.